Main Page / Login Option Forums General Myopia & Astigmatism Discussion Headaches (maybe associated with switching between normalized and diffs)

Answered
  • Creator
    Topic
  • #74734
    nrmalo2020
    Participant
    Post count: 60

    Hey Jake,

    I’ve noticed in the past week or two that I sometimes get headaches, or more like eye aches in the back of my eyes, after switching from normalized to differentials frequently. I have most likely been on the computer too long most days. I take my 10-20 minute breaks every 45 minutes, and I’ll sometimes go for a long walk a few times a day to break things up, but lately I’d say I’ve been on the computer around 8 hours a day cumulatively. The eye aches tend to go away after some breaks, but I’m wondering if that’s an indication there’s something awry? Could my differentials be too weak? Or could my normalized be too strong now? I’ve been wearing them 2 months now, but the headaches/eye aches seem to have shown up within the last 2 weeks.

    Natalie

Viewing 2 reply threads
  • Author
    Replies
    • Jake S.
      Keymaster
      Post count: 8757

      Either is a possibility. Main question is how much you’re having to active focus, staying near blur horizon, generally having clear enough vision.

      Also maybe worth trying to slightly alter the day and see what may make a difference. It’s a bit of a guess till you do some troubleshooting based on what feels like a most likely cause.

    • nrmalo2020
      Participant
      Post count: 60

      Ok, thank you. I will play around a bit with it to see if it changes. Thank you!

    • Jake S.
      Keymaster
      Post count: 8757

      [reviewed]

Viewing 2 reply threads
  • You must be logged in to reply to this topic.